# SDR DXTA2021071545270

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 3,004 hours, 1,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2171M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OVERHEAD EMERGENCY LIGHT OVER SEAT 7 AND UNDER SEATS 5 AND 8 ARE INOPERATIVE.  OVER WING EMERGENCY LIGHT IS ALSO INOPERATIVE. // SIGNOFF // GAINED ACCESS AND REMOVED EMERGENCY BATTERY #3 P/N CBS28-1 S/N 2171M AND INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY #3 P/N CBS28-1 S/N5317M. CHARGED BATTERY FOR 40 MIN. AND PERFORMED GOOD OPS CHECK WITH NO DEFECTS NOTED AT THIS TIME. CLOSED ALL ACCESS GAINED FOR MAINTENANCE. WORK DONE IN REF. CE680A A.M.M. 33-50-06.
